# SDR ASOA03683

- Difficulty date: December 1, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fs 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE CROSSBEAM AT FS 36 BETWEEN THE LEFT AND RIGHT SIDE WALLS WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE CROSSBEAM AT FS 36 BETWEEN THE LEFT AND RIGHT SIDE WALLS IAW SRM 51-24-00 AND 51-25-01.  (M)
